Switch to: References

Add citations

You must login to add citations.
  1. Foundationalism with Infinite Regresses of Probabilistic Support.William Roche - 2018 - Synthese 195 (9):3899-3917.
    There is a long-standing debate in epistemology on the structure of justification. Some recent work in formal epistemology promises to shed some new light on that debate. I have in mind here some recent work by David Atkinson and Jeanne Peijnenburg, hereafter “A&P”, on infinite regresses of probabilistic support. A&P show that there are probability distributions defined over an infinite set of propositions {\ such that \ is probabilistically supported by \ for all i and \ has a high probability. (...)
    Download  
     
    Export citation  
     
    Bookmark